MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00508-017-1183-1

Медицинская библиотека · Wiener klinische Wochenschrift · 2017

Acute myocardial infarction in a patient suffering from penicillin-induced laryngeal edema : Kounis syndrome aggravated by adrenaline.

Yesin Mahmut, Kalçık Macit, Gürsoy Mustafa Ozan, Karakoyun Süleyman, Çağdaş Metin, Özkan Mehmet

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Kounis syndrome or allergic angina is defined as the coincidental occurrence of chest pain and allergic reactions accompanied by clinical and laboratory findings of classical angina pectoris. It is triggered by the action of potent vasoactive and inflammatory mediators, which are released from the mast cells during the allergic reaction. Epinephrine is a life-saving medication in anaphylaxis; however, it can aggravate ischemia and induce coronary vasospasm and arrhythmias. Here, we present a patient with Kounis syndrome that was caused by intramuscular injection of procaine penicillin G, and in whom epinephrine administration for treatment of laryngeal edema had provoked severe myocardial ischemia.

Для цитирования: Yesin Mahmut, Kalçık Macit, Gürsoy Mustafa Ozan, Karakoyun Süleyman, Çağdaş Metin, Özkan Mehmet. Acute myocardial infarction in a patient suffering from penicillin-induced laryngeal edema : Kounis syndrome aggravated by adrenaline.. Wiener klinische Wochenschrift. 2017. DOI: 10.1007/s00508-017-1183-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.